# SDR DL757091339

- Difficulty date: June 29, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 67,192 hours, 28,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERM REPAIR PER ERA 470591-14, REV A ACTL LINE 2302  FUSELAGE SKIN STA 620 STR 16L GROUND DAMAGE.  REPAIRED PER ERA 470591-14REVA, DURING HMV AT SAA ON NRC 123870.
